Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    dsa8864667 is offline Member
    Join Date
    Jul 2005
    Location
    Milwaukee
    Posts
    672

    Accutane and still getting acne wtf!

    Im on my 6th week of accutane at 80mged and still getting bad breakouts on back and chest when should i start to see results?

  2. #2
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    I herd it gets worse before getting better

  3. #3
    krysryan is offline New Member
    Join Date
    Apr 2004
    Posts
    19
    Be patient. If I'm not mistaken the total dose is based upon your body weight. The dose you take everyday will determine the length of your treatment. I weigh around 180 lbs. and take 40 mg. per day. I'm currently in the 6th month of a 8 month treatment, and am only now seeing good results. It gets worse before it gets better, but believe me this stuff works. I've tryed everything in the book, and nothing comes close.

  4. #4
    Join Date
    Oct 2005
    Location
    America
    Posts
    502
    I'm on week 10 just about to start week 11. It's doing really good now but I know it will get worse. Here's how it works.

    Week 1-3 worse breakouts of your life. Weeks 3-4 skin looks better than before you even had acne. Weeks 4-6 Bad breakouts but not as severe. Weeks 7-8 Super clear skin and so on. So it basically goes through cycles of breakout/clear the first being the worst and the last being the best. It takes time but I'm on primo right now and it's still working pretty good at 80mg a day (accutane of course, not primo.)

  5. #5
    Doc M's Avatar
    Doc M is offline AR-Hall of Famer
    Join Date
    Jan 2003
    Location
    Mid-West
    Posts
    2,483
    Be patient with the treatment plan. Generally speaking, breakouts do increase in frequency and severity during the initial part of the treatment. Keep in mind that as the drug begins to work more effectively, you will start seeing a noticeable decrease in these breakouts and a reduction in sebum or "skin oil". If you start experiencing severe drying of the skin and you can't get relief with OTC moisturizers, contact your Derm and go in for a follow-up. There are many potential sides with Accutane, but not many things can compare to it's ability to clear the skin of acne. Good Luck!

    Doc M

  6. #6
    LeanMeOut's Avatar
    LeanMeOut is offline Community Veteran
    Join Date
    Jan 2004
    Location
    One up on you
    Posts
    4,446
    Quote Originally Posted by Doc M
    Be patient with the treatment plan. Generally speaking, breakouts do increase in frequency and severity during the initial part of the treatment. Keep in mind that as the drug begins to work more effectively, you will start seeing a noticeable decrease in these breakouts and a reduction in sebum or "skin oil". If you start experiencing severe drying of the skin and you can't get relief with OTC moisturizers, contact your Derm and go in for a follow-up. There are many potential sides with Accutane, but not many things can compare to it's ability to clear the skin of acne. Good Luck!

    Doc M

    Hey Doc! Glad to see you around again

  7. #7
    PunkOff's Avatar
    PunkOff is offline Associate Member
    Join Date
    Nov 2005
    Posts
    296
    Accutane cant be beat, give it time and let it work its magic, just be careful with tanning and stuff while on it.

  8. #8
    MrWizyrd is offline Junior Member
    Join Date
    Nov 2005
    Posts
    55
    A little off topic, but I found this thread doing a search.. Will doing a cycle(and PCT), generally increase acne on your body, or your face? I know both are different types of acne, and can be seperate from eachother. THanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •